# SDR CA960826038

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 21860
- Condition: Failed
- Location: Fuel Boost
- Component: P94B12203C
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) PUMP FAILED INTERNALLY AFTER ONLY 2 HOURS AND 5 ENGINE STARTS SINCE INSTALLED
